# SDR DL757060125

- Difficulty date: February 12, 2006
- Submitted: February 22, 2006
- Operation: Air carrier
- Aircraft: N624DL
- Make and model: Boeing 757232
- Aircraft serial: 22914
- Aircraft time: 63,122 hours, 31,138 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Relief Valve
- Part number: 211702869
- Part serial: 1181379
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

CREW ON FLT 1148/12 SLC-BWI RADIOED THAT AT FL340 CABIN ALTITUDE WARNING SOUNDED AND CREW REALIZED CABIN ALTITUDE WAS 11K AND CLIMBING AT 1000FT/MIN.  REPLACED LOWER PRESSURE RELIEF VALVE.
